# SDR SIMA20140216007

- Difficulty date: February 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 28,470 hours, 24,302 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON FWD TORQUE TUBE RT SUPPORT CORRODED.  R & R AILERON FWD TORQUE TUBE RT SUPPORT IAW SRM 51-40-02.
